MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT
Model Number TSVWH16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510k: k011028, k013227.
 
Event or Problem Description
The clinician reported "developed dehiscence".The patient states that he started feeling soreness and puffiness around the buccal site #5 implant, one week after surgery.The patient has developed a vertical cleft type dehiscence.After consult with a periodontist, it was decided to remove the implant and place later.
 
Additional Manufacturer Narrative
One impl tapered scr-v ha 4.7 mm 4.5mm 16mm (tsvwh16) was returned for investigation.Visual evaluation of the as returned implant identified no apparent signs of malfunction.Bone residue was identified around the external threads and vent due to usage.Functional testing could not be performed for the reported medical condition (developed dehiscence).However, measurements were taken.Through dimensional analysis and comparison the device was determined to be within design specification.Pre-existing condition noted on the per was low bone density ¿type iii.The reported device had been placed on tooth #5 (universal) for approximately 1 month.X-ray & picture evaluation: none provided.Appropriate documentation was reviewed.Dhr review for the lot (63769063) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63769063) for similar events (complaint category keywords: medical: other (developed dehiscence) and no other complaint was identified.Based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event and patient anatomical conditions were unknown/nonverifiable.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12005889
Report Number0002023141-2021-01541
Device Sequence Number3196991
Product Code DZE
UDI-Device Identifier00889024020122
UDI-Public(01)00889024020122(17)221031(10)63769063
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model NumberTSVWH16
Device Catalogue NumberTSVWH16
Device Lot Number63769063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR